# SDR SWAA2017112017914

- Difficulty date: November 17, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 46,875 hours, 27,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: A39021
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HOLDER LOOSE.  R&R HOLDER ASSEMBLY PER MT.
